# SDR 20000627SH008

- Difficulty date: June 20, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N33LJ
- Make and model: Cessna 152
- Aircraft serial: 15282023
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 78027
- Condition: Failed
- Location: Rod Cap Nr 4
- Component: Connecting Rod, Lyc
- Component part number: 78030
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTING ROD CAP BOLT FAILED RESULTING IN ROD FAILURE WHICH BROKE OUT A 6 INCH BY 4 INCH HOLE IN THE CASE.  THIS WAS AN IN-FLIGHT FAILURE.  THE AIRCRAFT MADE A SAFE ON AIRPORT LANDING.  (X)
